# SDR FDEA201407292003

- Difficulty date: July 29, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144N31401
- Condition: Corroded
- Location: Bs 940-960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN BETWEEN BS 940 - 960 STRINGER 4L CORRODED. REPAIRED IAW EA F-5330-T0310003.  CATEGORY B MAJOR REPAIR.
